Illinois, 2012

Hail in Illinois, March 2, 2012

March 2, 2012 · NWS ILX · 19 events in 10 counties and zones

S. on March 2nd, triggering severe thunderstorms from Illinois southward into the Ohio River Valley and Deep South.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
19

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS ILX wrote it up.

A powerful early spring storm system impacted the eastern half of the U.S. on March 2nd, triggering severe thunderstorms from Illinois southward into the Ohio River Valley and Deep South. As low pressure tracked from the Ozarks northeastward into northern Indiana, strong to severe thunderstorms producing large hail and gusty winds of 45 to 55 mph occurred across parts of east-central and southeast Illinois. Hail up to the size of golf balls fell across Clark and Cumberland counties.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before the first event at Mar 2, 5:44 AM CST, 1 hour 57 minutes earlier.

Area forecast discussion, Mar 2, 5:44 AM CST, 1 hour 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
544 AM CST FRI MAR 2 2012

.DISCUSSION...
ISSUED 320 AM CST FRI MAR 2 2012

YET ANOTHER POWERFUL STORM SYSTEM TO IMPACT IL ON THE HEALS OF A
STRONG STORM SYSTEM THAT AFFECTED THE AREA THIS PAST TUE NIGHT.
FORECAST CONCERN IS SEVERE WEATHER THREAT WITH MODERATE RISK IN SE
IL TODAY AND SLIGHT RISK AS FAR NW AS I-55. ANOTHER ISSUE IS HOW
STRONG GRADIENT WINDS GET DURING THIS AFTERNOON/EVENING AND IF A
WIND ADVISORY IS NEEDED. YET ANOTHER CONCERN IS SNOWFALL AMOUNTS
NW OF THE IL RIVER THIS AFTERNOON AND EARLY EVENING. 00Z MODELS
COMING INTO BETTER AGREEMENT OF DEEPENING LOW PRESSURE LIFTING NE
INTO THE HEART OF IL BY 18Z/NOON TODAY AND INTO NE LOWER MI BY
SAGINAW BAY BY MIDNIGHT TONIGHT. MODELS ALSO CONTINUE TO SHOW
STRONG UPPER LEVEL TROF DIGGING OVER THE EASTERN STATES THIS
WEEKEND BRINGING MUCH COOLER WEATHER. EXTENDED MODELS DIFFER WITH
HANDLING NEXT WEATHER SYSTEM DURING WED-FRI TIME FRAME AND
CONFIDENCE IS LOW WITH FORECAST THEN.

SHORT TERM...TODAY THROUGH SUNDAY NIGHT

PREDAWN SURFACE MAP SHOWS 995 MB LOW PRESSURE OVER EXTREME NE OK
WITH A FRONTAL BOUNDARY EXTENDING NE INTO CENTRAL IL. TRUE WARM
FRONT WAS OVER SOUTHERN MO/TN WITH MOIST DEWPOINTS IN WARM SECTOR
SOUTH OF WARM FRONT WITH DEWPOINTS IN THE 50S/60S. SHOWERS AND
THUNDERSTORMS HAVE DEVELOPED RECENTLY OVER SW KY...FAR SOUTHERN IL
SOUTH OF I-64 AND OVER SW MO AND MOVING QUICKLY NE.

LOW PRESSURE TO EJECT NE INTO CENTRAL IL NEAR DECATUR BY 18Z/NOON
THEN DEEPEN BELOW 990 MB AT IT LIFTS TOWARD THE MI/IN/OH BORDER BY
SUNSET SWINGING A COLD FRONT THROUGH EASTERN IL THIS AFTERNOON.
WARM AIR ADVECTION DRIVEN CONVECTION TO SPREAD QUICKLY NE AHEAD OF
WARM FRONT OVER CENTRAL/SE IL THIS MORNING WITH HAIL POSSIBLE AND
COULD BE SEVERE HAIL SOUTH OF I-72. STRONG/FAST MOVING SUPERCELLS
POSSIBLE LATER THIS MORNING AND THROUGH MID AFTERNOON SE OF I-55
WITH RISK OF TORNADOES AS WELL ESPECIALLY IN SE IL FROM I-70 SE.
LARGE HAIL AND DAMAGING WIND IS 45% RISK IN SE IL WITH TORNADO
THREAT 15%. EVEN A 10% RISK OF EF2 OR STRONGER TORNADOES IN SE IL
ALONG WITH 10% RISK OF 2 INCH OR LARGER HAIL AND 75 MPH WINDS OR
STRONGER. AS LOW PRESSURE DEEPENS AND PULLS AWAY FROM CENTRAL IL
DURING THIS AFTERNOON...GRADIENT WINDS REALLY PICK UP WITH BUFKIT
SHOWING MOMENTUM TRANSFER OF 40 KTS OR HIGHER FROM MID AFTERNOON
INTO EARLY EVENING OVER EASTERN IL AND WILL ISSUE A WIND ADIVSORY
THERE FROM 2-8 PM. HIGHS TODAY RANGE FROM THE MID 40S BY GALESBURG
TO NEAR 70F BY LAWRENCEVILLE...WITH FALLING TEMPS NW OF I-55 DURING
THIS AFTERNOON.

IN ADDITION TO THE SEVERE WEATHER THREAT TODAY...WILL SEE RAIN
MIXING WITH AND CHANGING TO SNOW NW OF THE IL RIVER DURING 2-6 PM
AND THEN DIMINISH EARLY THIS EVENING. HAVE 1-2 INCHES FROM
GALESBURG TO STARK COUNTIES NW. MODELS HAVE TRENDED FURTHER SOUTH
WITH THIS DEFORMATION ZONE INTO AREAS FROM PEORIA NORTH THIS
AFTERNOON AND EARLY EVENING. PRECIPITATION SHOULD MOSTLY BE
EXITING CENTRAL IL AFTER 9 PM TONIGHT AS STRONG LOW PRESSURE PULLS
QUICKLY AWAY.

STRONG UPPER LEVEL TROF TO DIG INTO THE EASTERN STATES THIS
WEEKEND BRINGING MUCH COLDER AIR INTO THE REGION ALONG WITH A FAIR
AMOUNT OF LOW CLOUDS. CONTINUES CHANCES OF LIGHT RAIN/SNOW SHOWERS
SUNDAY AND SUNDAY EVENING BUT NOT ACCUMULATIONS AT THIS TIME WITH
CLIPPER SYSTEM. INCREASED WIND SPEEDS THIS WEEKEND WITH FAIRLY
TIGHT PRESSURE GRADIENT OVER AREA.

LONG TERM...MONDAY THROUGH FRIDAY

NOT TOO MANY CHANGES MADE TO THE EXTENDED FORECAST WITH DRY
CONDITIONS EXPECTED MONDAY THROUGH TUE NIGHT AS TEMPS WARM UP FROM
MON-WED AS UPPER LEVEL HEIGHTS RISE OVER IL. BIG DIFFERENCE WITH
GFS...GEM AND ECMWF MODELS FOR NEXT WEATHER SYSTEM BUT DOES
APPEARS WED TO BE DRIER THAN EARLIER THOUGHT AND TRIMMED BACK POPS
TO KEEP EASTERN IL DRY WED. SHOWERS AND POSSIBLE THUNDERSTORMS
FROM WED NIGHT THRU THU AND POSSIBLY LINGERING SHOWERS INTO
FRIDAY. MODELS DIVERGE WITH HOW FAST TEMPS COOL LATER NEXT WEEK
AND USED A BLEND FOR NOW SHOWING A COOLING TREND LATE IN THE WEEK.

HUETTL

&&

.AVIATION...
ISSUED 545 AM CST FRI MAR 2 2012

VFR CONDITIONS EARLY THIS MORNING WILL DETERIORATE DURING MID AND
LATE MORNING AS SHOWERS AND THUNDERSTORMS RACE QUICKLY NE INTO
CENTRAL IL. IFR TO MVFR CEILINGS AND VISIBILITIES TO DEVELOP
BY MIDDAY AND CONTINUE THIS AFTERNOON. THUNDERSTORMS CONFINED TO
AREAS FROM I-55 EAST AND DID NOT MENTION THUNDER AT PIA. RAIN TO
MIX WITH OR CHANGE TO SNOW LATE THIS AFTERNOON AT PIA AND DIMINISH
EARLY THIS EVENING...THOUGH HEAVIER WET SNOW SHOULD STAY NORTH OF
PIA. ENE WINDS 5-10 KTS EARLY THIS MORNING TO TURN WEST THIS
AFTERNOON AND INCREASE TO 15 TO 25 KTS WITH GUSTS OF 25 TO 35 KTS
AND THEN GRADUALLY DIMINISH TO AROUND 15 KTS LATER THIS EVENING
AND OVERNIGHT. LOW CLOUDS TO DECREASE EARLY THIS EVENING BUT MVFR
CEILINGS TO PUSH SE INTO CENTRAL IL DURING OVERNIGHT.

995 MB LOW PRESSURE OVER SW MO TO MOVE NE ALONG A FRONTAL BOUNDARY
INTO CENTRAL IL...REACHING NEAR DEC BY 18Z/NOON TODAY...AND TO
NEAR THE LOWER MI/IN BORDER BY SUNSET AND SWEEP A COLD FRONT
THROUGH EASTERN IL INCLUDING CMI EARLY THIS AFTERNOON. LOW
PRESSURE DEEPENS FURTHER TO NEAR SAGINAW BAY IN NE LOWER MI BY
MIDNIGHT TONIGHT AND TO GEORGIAN BAY BY 12Z/6 AM SAT. BLUSTERY
WEST WINDS WILL CONTINUE TONIGHT INTO SAT WITH TIGHT PRESSURE
GRADIENT REMAINING OVER CENTRAL IL.

HUETTL

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY FROM 2 PM THIS AFTERNOON TO 8 PM CST THIS EVENING
FOR ILZ044>046-054>057-061>063-066>068-071>073.

&&
Hazardous weather outlook, Mar 2, 6:03 AM CST, 1 hour 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
603 AM CST FRI MAR 2 2012

ILZ062-063-066>068-071>073-031200-
CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND-
603 AM CST FRI MAR 2 2012

...WIND ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM CST
THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

THERE IS A MODERATE RISK OF SEVERE STORMS...INCLUDING THE CHANCE FOR
SIGNIFICANT TORNADOES...OVER THE AREA TODAY. A FEW SEVERE STORMS
WILL BE LIKELY THIS MORNING BEFORE 10 AM...WITH THE PRIMARY SEVERE
WEATHER THREAT BEING LARGE HAIL AS THE STORMS MOVE RAPIDLY NORTHEAST
AT 50 TO 60 MPH. AFTER A LULL IN THE LATE MORNING AND VERY EARLY
AFTERNOON...ADDITIONAL SEVERE STORMS WILL DEVELOP WITH A THREAT OF
TORNADOES...LARGE HAIL...AND DAMAGING WINDS. THE PROJECTED TIME
FRAME FOR THE SECOND ROUND OF SEVERE WEATHER POTENTIAL IS FROM 1 PM
UNTIL 5 PM.

AFTER THE FRONT PASSES THROUGH THIS AFTERNOON...STRONG WEST TO
NORTHWEST WINDS OF 20 TO 30 MPH ALONG WITH GUSTS ABOVE 40 MPH WILL
BE LIKELY INTO THE MID EVENING HOURS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE NEXT CHANCE FOR THUNDERSTORMS WILL BE WEDNESDAY NIGHT AND
THURSDAY AS ANOTHER COLD FRONT PASSES THROUGH THE MIDWEST.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THIS MORNING AND THIS AFTERNOON.

ILZ044>046-054>057-061-031200-
CHAMPAIGN-COLES-DOUGLAS-EDGAR-MOULTRIE-PIATT-SHELBY-VERMILION-
603 AM CST FRI MAR 2 2012

...WIND ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM CST
THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SEVERE STORMS WILL BE POSSIBLE ACROSS EASTERN ILLINOIS
TODAY. A FEW SEVERE STORMS WITH LARGE HAIL WILL BE LIKELY THIS
MORNING FROM AROUND 7 AM UNTIL 10 AM AS THE STORMS MOVE RAPIDLY
NORTHEAST. ANOTHER CHANCE FOR SEVERE STORMS WILL EXIST FROM EARLY
TO MID AFTERNOON AS A COLD FRONT PUSHES THROUGH THE STATE. LARGE
HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES WILL BE POSSIBLY
WITH THIS SECOND ROUND OF STORMS.

AFTER THE FRONT PASSES THROUGH THIS AFTERNOON...STRONG WEST TO
NORTHWEST WINDS OF 20 TO 30 MPH ALONG WITH GUSTS ABOVE 40 MPH WILL
BE LIKELY INTO THE MID EVENING HOURS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE NEXT CHANCE FOR THUNDERSTORMS WILL BE WEDNESDAY NIGHT AND
THURSDAY AS ANOTHER COLD FRONT PASSES THROUGH THE MIDWEST.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THIS MORNING AND THIS AFTERNOON.

ILZ052-053-031200-
CHRISTIAN-MACON-
603 AM CST FRI MAR 2 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SEVERE STORMS WILL BE POSSIBLE ACROSS EASTERN ILLINOIS
TODAY. A FEW SEVERE STORMS WITH LARGE HAIL WILL BE POSSIBLE THIS
MORNING FROM AROUND 7 AM UNTIL 10 AM AS THE STORMS MOVE RAPIDLY
NORTHEAST. ANOTHER CHANCE FOR SEVERE STORMS WILL EXIST FROM EARLY TO
MID AFTERNOON AS A COLD FRONT PUSHES THROUGH THE STATE. LARGE
HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES WILL BE POSSIBLY WITH
THIS SECOND ROUND OF STORMS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE NEXT CHANCE FOR THUNDERSTORMS WILL BE WEDNESDAY NIGHT AND
THURSDAY AS ANOTHER COLD FRONT PASSES THROUGH THE MIDWEST.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THIS MORNING AND THIS AFTERNOON.

ILZ038-042-043-047>051-031200-
CASS-DE WITT-LOGAN-MCLEAN-MENARD-MORGAN-SANGAMON-SCOTT-
603 AM CST FRI MAR 2 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS WILL BE INCREASING OVER CENTRAL ILLINOIS THIS MORNING.
SOME SEVERE STORMS WILL BE POSSIBLE THIS MORNING...BUT MAINLY OVER
EASTERN AND SOUTHEASTERN ILLINOIS. BY THIS AFTERNOON...A LOW
PRESSURE AREA AND COLD FRONT WILL PUSH THROUGH THE AREA WITH
THUNDERSTORM REDEVELOPMENT LIKELY. THESE STORMS MAY PRODUCE LARGE
HAIL AND DAMAGING WINDS. AN ISOLATED TORNADO WILL ALSO BE POSSIBLE.
THE THREAT FOR SEVERE WEATHER WILL THEN DECREASE BY LATE AFTERNOON.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE NEXT CHANCE FOR THUNDERSTORMS WILL BE WEDNESDAY NIGHT AND
THURSDAY AS ANOTHER COLD FRONT PASSES THROUGH THE MIDWEST.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE POSSIBLE THIS MORNING AND EARLY THIS
AFTERNOON.

ILZ027>031-036-037-040-041-031200-
FULTON-KNOX-MARSHALL-MASON-PEORIA-SCHUYLER-STARK-TAZEWELL-
WOODFORD-
603 AM CST FRI MAR 2 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND ISOLATED THUNDERSTORMS WILL INCREASE OVER NORTH-CENTRAL
ILLINOIS THIS MORNING AHEAD OF A STRONG STORM SYSTEM THAT WILL MOVE
THROUGH THE AREA AROUND MIDDAY. THE THREAT FOR SEVERE STORMS WILL BE
LOW. AFTER THE COLD FRONT MOVES THROUGH SHORTLY AFTER NOON...COLD
AIR WILL OVERSPREAD THE AREA AND CHANGE ANY REMAINING RAIN TO LIGHT
SNOW. SNOWFALL AMOUNTS OF AROUND AN INCH WILL BE POSSIBLE FROM
PEORIA NORTHWARD UNTIL THE PRECIPITATION COMES TO AN END IN THE
EARLY EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE NEXT CHANCE FOR THUNDERSTORMS WILL BE WEDNESDAY NIGHT AND
THURSDAY AS ANOTHER COLD FRONT PASSES THROUGH THE MIDWEST.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

CHURCHILL

The radar

The Lincoln radar (KILX), 69 km away, was scanning. The volume nearest the first event began at 13:42 UTC.

Open the radar archive at this moment

Event by event

19 hail. Local standard time, as filed.

Hail, Sangamon

When
March 2, 7:41 AM CST to 7:42 AM CST
Where
Sangamon County, Loami
Measured
0.75 in hail
Reported by
Trained Spotter
Coordinates
39.670, -89.850

Hail, Shelby

When
March 2, 7:45 AM CST to 7:46 AM CST
Where
Shelby County, 4 mi NE of Cowden
Measured
1.25 in hail
Reported by
CoCoRaHS
Coordinates
39.291, -88.817

Hail, Shelby

When
March 2, 7:49 AM CST to 7:50 AM CST
Where
Shelby County, 2 mi W of Shelbyville
Measured
0.88 in hail
Reported by
Trained Spotter
Coordinates
39.420, -88.838

Hail, Cumberland

When
March 2, 8:02 AM CST to 8:03 AM CST
Where
Cumberland County, Neoga
Measured
1.5 in hail
Reported by
Fire Department/Rescue
Coordinates
39.320, -88.450

Hail, Cumberland

When
March 2, 8:02 AM CST to 8:03 AM CST
Where
Cumberland County, 2 mi NE of Neoga
Measured
1.75 in hail
Reported by
Mesonet
Coordinates
39.340, -88.424

Hail, Coles

When
March 2, 8:08 AM CST to 8:09 AM CST
Where
Coles County, 2.33 mi NNW of Trilla
Measured
0.75 in hail
Reported by
Emergency Manager
Coordinates
39.400, -88.370

Hail, Morgan

When
March 2, 8:15 AM CST to 8:16 AM CST
Where
Morgan County, 2.11 mi SE of Franklin
Measured
0.88 in hail
Reported by
Law Enforcement
Coordinates
39.600, -90.020

Hail, Clark

When
March 2, 8:27 AM CST to 8:28 AM CST
Where
Clark County, Martinsville
Measured
0.88 in hail
Reported by
Trained Spotter
Coordinates
39.330, -87.880

Hail, Clark

When
March 2, 8:29 AM CST to 8:30 AM CST
Where
Clark County, Westfield
Measured
1.75 in hail
Reported by
Trained Spotter
Coordinates
39.450, -88.000

Hail, Clark

When
March 2, 8:34 AM CST to 8:35 AM CST
Where
Clark County, Dennison
Measured
0.88 in hail
Reported by
Trained Spotter
Coordinates
39.470, -87.600

Hail, Douglas

When
March 2, 8:35 AM CST to 8:36 AM CST
Where
Douglas County, 1.59 mi W of Hugo
Measured
0.75 in hail
Reported by
Trained Spotter
Coordinates
39.750, -88.180

Hail, Sangamon

When
March 2, 8:35 AM CST to 8:36 AM CST
Where
Sangamon County, Loami
Measured
0.88 in hail
Reported by
Emergency Manager
Coordinates
39.670, -89.850

Hail, Clark

When
March 2, 8:39 AM CST to 8:40 AM CST
Where
Clark County, Westfield
Measured
1.75 in hail
Reported by
Trained Spotter
Coordinates
39.450, -88.000

Hail, Sangamon

When
March 2, 8:44 AM CST to 8:45 AM CST
Where
Sangamon County, 0.91 mi NNE of Grandview
Measured
0.75 in hail
Reported by
COOP Observer
Coordinates
39.841, -89.641

Hail, Edgar

When
March 2, 8:46 AM CST to 8:47 AM CST
Where
Edgar County, Paris
Measured
1 in hail
Reported by
Mesonet
Coordinates
39.620, -87.700

Hail, Sangamon

When
March 2, 8:50 AM CST to 8:51 AM CST
Where
Sangamon County, 0.87 mi NE of Mildred
Measured
0.75 in hail
Reported by
Trained Spotter
Coordinates
39.780, -89.640

Hail, Christian

When
March 2, 9:45 AM CST to 9:46 AM CST
Where
Christian County, Taylorville
Measured
0.75 in hail
Reported by
COOP Observer
Coordinates
39.550, -89.300

Hail, Coles

When
March 2, 11:25 AM CST to 11:26 AM CST
Where
Coles County, 3 mi WSW of Fairgrange
Measured
0.75 in hail
Reported by
Trained Spotter
Coordinates
39.560, -88.220

Hail, Clay

When
March 2, 12:19 PM CST to 12:20 PM CST
Where
Clay County, Xenia
Measured
0.75 in hail
Reported by
Trained Spotter
Coordinates
38.630, -88.630

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Illinois in 2012Every state in 2012This day in weather historyWarnings in Illinois, March 2012

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 367080, 367081, 367082, 367083, 367084, 367085, 367086, 367087, 367088, 367089, 367090, 367091, 367100, 367092, 367093, 367095, 367097, 367098, 367099.